# SDR SIMA20170906002

- Difficulty date: September 6, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 31,632 hours, 28,688 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14000469401
- Condition: Damaged
- Location: Frames 60-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FWD OF FR 61 ON LAVATORY CENTER BEAM ELONGATED HOLE DAMAGED.   PERFORMED A REPAIR IAW ERS-EM-53MR-2868.
